| Catalog Number |
0240200100 |
| Medical Device Problem Codes |
No Display/Image (1183); Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the hub power cycled during a procedure and the media was lost.This could be a hub or mna issue.Requires tech to investigate.